# SDR HNAA2011091900287

- Difficulty date: September 12, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 56,722 hours, 62,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: DSC5431
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT BETA LIGHTS VERY DIM.  R & R  LIGHT ON EMERGENCY EXIT USING RETAINING CLIPS.
